Accessibility navigation


American jokes about lawyers

Davies, C. (2008) American jokes about lawyers. Humor, the International Journal of Humor Research, 21 (4). pp. 369-386. ISSN 1613-3722

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


Item Type:Article
Refereed:No
Divisions:Faculty of Arts, Humanities and Social Science
ID Code:6470
Publisher:De Gruyter Mouton

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation